I get very bad headaches and I am also on serax 30mg in am and at 5pm. I was on methadone for 17 months and my last dose was 10/10/09 of 20mg. I went to a detox and they gave me the above for detox and it made me normal so my Dr just left me on the above. He is a suboxone certifired doctor. My bloodpressure has been about 150/90 and pulse has been around 75. I dont know if I am still going thru withdrawals and need to up the suboxone or if it is the suboxone,I know it can cause headaches but the bp is bothering me,I never had it that high(usually 100/60. Also I am afraid to up the suboxone because of the benzo but my bp is freaking me out. I have read that some of the nalaxone can get in the bloodstream and could it be a reaction to that. Has anybody had this reaction and can give me insight on this medicine and their experience. Thanks
Hi I started suboxone 4 days ago I take 2mg in am and 5pm?
Added 4 Nov 2009:
HI, I just wanted to add Im 42 and in my late twenties and early 30s I was heavily into the drug and party scene. I am not looking to get high anymore or escape. I go to individual counseling and group counseling weekly and have made many amends and fixed bridges I broke in my life, My family is close and have trust in me again and those are my highs now. I would love to be off everything but feel that this is my safety net right now and this is new territory for me thanks all for understanding and trying to help, it really encourages me to go one. Love, Peace, Joy Rob
You need to talk to your doctor and let him/her know about the headache and the blood pressure being up. I am on suboxone and mine runs high now also, but I am on a stable dose. Have the doctor give you the COWS test again so he can see if you need a dose increase. There is a drug called subutex, that does not have the nalaxone in it and it just went generic. My doc won't write that out, so, they might not either. Some people do have a headache when they first get on suboxone, but, it will pass. Please call your doctor tomorrow. Try some advil for the headache until you can get a hold of your doctor. Hang in there, it will get better. Your doctor may give you some clonidine, a blood pressure med, to help with your pressure and withdrawals.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband started suboxone detox 10 days ago. days 4-8 were bad. he was on 16-24mg for over a yr. i
Posted 9 Mar 2010 • 2 answers
Posted 26 Jan 2011 • 4 answers
Posted 8 Sep 2011 • 2 answers
Posted 26 Oct 2011 • 4 answers
Suboxone - Hi guys I am new to the group, I just started taking suboxine today at 5pm and it seemed?
Posted 22 Dec 2011 • 7 answers